MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER PRIMUM KIT CUSTOM LUER APPLAUSE HEP; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER

ZOLL CIRCULATION, INC. SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER PRIMUM KIT CUSTOM LUER APPLAUSE HEP; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Model Number SL-2593
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the solex 7 catheter for investigation.A follow-up report will be submitted if and when the product is returned, and the investigation has been completed.
 
Event or Problem Description
During the maintenance phase of the ivtm therapy using the solex 7 catheter (lot #unknown), the customer observed blood in the start-up kit (suk) tubing and a decrease in saline from the saline bag.The thermogard system generated an "air trap warning" alarm.The customer suspects approximately 250 ml of saline was infused into the patient's bloodstream.The catheter dwell time was 12 hours.The customer discontinued the ivtm therapy.No further information was provided.The patient's status information was requested, but the customer did not provide a response.
 
Additional Manufacturer Narrative
Additional information in a2 (age), a3a (sex), a4 (weight), a5 (race), b5 (describe event or problem), d4 (lot #, expiration date), h4 (device manufacture date) and h10 (related report numbers).The customer reported complaint of a catheter leak was confirmed during the functional testing of the returned solex 7 catheter (lot #199921).A pinhole leak was observed at the middle of the serpentine balloon during the functional in/out lumen test.The probable root cause of the pinhole leak was a latent material defect.Functional testing of the returned catheter was performed.All infusion ports and lumens were flushed without resistance.During the in/out lumen test, a pinhole leak was observed at the middle of the serpentine balloon, confirming the reported complaint.Pressurized functional testing could not be performed due to the pinhole leak discovered during the in/out lumen test.It is unlikely that the defective catheter was shipped.All catheters are 100% inspected for leaks during manufacturing by subjecting them to pressure testing.Only units that passed are moved to the next process.Historical complaints were reviewed for investigation related to the reported complaint, and there was no similar complaint reported for solex 7 catheter with lot #199921.
 
Event or Problem Description
During the maintenance phase of the ivtm therapy using the solex 7 catheter (lot # 199921), the customer observed blood in the start-up kit (suk) tubing and a decrease in saline from the saline bag.The thermogard system generated an "air trap warning" alarm.The customer suspects approximately 250 ml of saline was infused into the patient's bloodstream.The catheter dwell time was 12 hours.The customer discontinued the ivtm therapy.No further information was provided.The patient's status information was requested, but the customer did not provide a response.

Brand Name
SOLEX® INTRAVASCULAR HEAT EXCHANGE CATHETER PRIMUM KIT CUSTOM LUER APPLAUSE HEP
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
4084192347
MDR Report Key23759351
Report Number3010617000-2025-00852
Device Sequence Number21352111
Product Code NCX
UDI-Device Identifier00849111075305
UDI-Public00849111075305
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberSL-2593
Device Catalogue Number8700-0793-01
Device Lot Number199921
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale
Patient Weight106 KG
Patient RaceWhite